# SDR HALA2019020400034

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,456 hours, 3,617 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Faulted
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB RETURNED TO LAX DUE TO THE NAV ADR 3 FAULT. SWAPPED NR 2 ADIRU WITH NR 3 ADIRU AND DEFERRED NR 2 ADIRU PER MEL 34-10-01B-LAX REPLACED NR 2 ADIRU.
